Ask an expert
Question

11 Dec 2005

wondering
I stop taking the pill on the 25 of November. It was the last inactive pill in the packet. I want to try for a baby. This past week i am experiencing sharp pains in my abdomanal area and some mornings when i wake up i feel a bit nausea when i eat something i feel better. What i want to know is, is it my body reajusting being off the pill and will this pass of should i see a doctor?
Answer 298 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Your body could be readjusting, or you could have a tummy bug. If the symptoms persist, see your doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.